MAUDE Adverse Event Report: AV-TEMECULA-CT XIENCE ALPINE EVEROLIMUS ELUTING CORONARY STENT SYSTEM; DRUG ELUTING CORONARY STENT SYSTEM

AV-TEMECULA-CT XIENCE ALPINE EVEROLIMUS ELUTING CORONARY STENT SYSTEM; DRUG ELUTING CORONARY STENT SYSTEM
Catalog Number 1125300-23
Health Effect - Clinical Codes Angina (1710); Myocardial Infarction (1969); Thrombosis (2100)
Date of Event 11/15/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).During processing of this complaint, attempts were made to obtain complete event, patient and device information.The device was not returned for evaluation.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.The reported patient effects of angina, myocardial infarction and thrombosis are listed in the xience alpine everolimus eluting coronary stent systems instructions for use as known patient effects of coronary stenting procedures.A conclusive cause for the reported patient effects and the relationship to the product, if any, cannot be determined and there is no indication of a product quality issue with respect to manufacture, design or labeling.
 
Event or Problem Description
It was reported that patient presented experiencing an st elevation myocardial infarction (stemi).The 3.0x23 mm xience alpine stent was deployed successfully and without incident in the mid right coronary artery.Post dilatation was performed with a 3.5x20 non-compliant balloon.The stent appeared well apposed on the angiogram.Three hours after the procedure, the patient experienced chest pain and changes in the electrocardiogram.The patient was diagnosed with another stemi and was taken back to the catheterization lab where thrombus was found in the stent.Intravenous integrilin was administered, the thrombus aspirated and balloon angioplasty performed with a 3.5x12 mm compliant balloon.The thrombus was resolved.There was no additional information provided.

Brand Name
XIENCE ALPINE EVEROLIMUS ELUTING CORONARY STENT SYSTEM
Common Device Name
DRUG ELUTING CORONARY STENT SYSTEM
Manufacturer (Section D)
AV-TEMECULA-CT
abbott vascular
26531 ynez road
temecula CA 92591 4628
MDR Report Key7051233
Report Number2024168-2017-09131
Device Sequence Number2036926
Product Code NIQ
UDI-Device Identifier08717648199363
UDI-Public08717648199363
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
P110019
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Health Professional
Remedial Action Other
Type of Report Initial
Report Date (Section B) 11/21/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/13/2020
Device Catalogue Number1125300-23
Device Lot Number7060741
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/15/2017
Initial Report FDA Received Date11/21/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Disability;